Kari Vilonen

Professor of Mathematics

Office:

301 Lunt Hall
Department of Mathematics
Northwestern University
Evanston, IL 60208-2730, USA
Tel.: (847) 491-5557
Fax: (847) 491-8906
E-mail: vilonen (followed by @math.northwestern.edu)




Recent Publications*:

 

Microdifferential systems and the codimension-three conjecture, M. Kashiwara and K. Vilonen, preprint, arXiv:1209.5124.

Characteristic cycles and decomposition numbers, K. Vilonen and G. Williamson, preprint, arXiv:1208.1198.

Hodge theory and unitary representations of reductive Lie groups, W. Schmid and K. Vilonen, Frontiers of Mathematical Sciences, International Press 2011, 397-420.

 

On the codimension-three conjecture, M. Kashiwara and K. Vilonen, Proc. Jpn, Acad., Ser. A 86 (2010), 154-158.

Geometric Langlands duality and representations of algebraic groups over commutative rings, I. Mirkovic and K. Vilonen, preprint, Annals of Math., 166 (2007) 95-143.

Microlocal Perverse Sheaves, S. Gelfand, R. MacPherson, and K. Vilonen, http://arxiv.org/abs/math/0509440

A geometric Jacquet functor, M. Emerton, D.Nadler, and K. Vilonen, Duke Math. J.  125 (2004), no. 2, 267–278, and also available at math.RT/0311339.

On the geometric Langlands conjecture, E. Frenkel, D.Gaitsgory, and K. Vilonen, Journal of Amer. Math. Soc., 15 (2002), no 2, 364 - 417.

 
 

Whittaker patterns in the geometry of moduli spaces of curves, E. Frenkel, D.Gaitsgory, and K. Vilonen, Annals of Math. 153 (2001), 699 - 748.

 

Characteristic cycles and wave front cycles of representations of reductive groups, W. Schmid and K. Vilonen, Annals of Math. 151 (2000), 1071 - 1118.

Perverse Sheaves on Affine Grassmannians and Langlands Duality, I. Mirkovic and K. Vilonen, Mathematical Research Letters 7 (2000), 13 - 24.

Geometric methods in representation theory, K. Vilonen, Representation theory of Lie groups (J. Adams and D. Vogan, eds.), IAS/Park City Mathematics Series, vol 8, AMS, 2000, pp 241 - 290. [PS file 1,4MB]. The dvi version without pictures [ dvi ].

On the geometry of nilpotent orbits, W. Schmid and K. Vilonen, Asian J. Math., vol 8, no 1, 233-274, (1999), a special volume in honor of Michael Atiyah. Reprinted in: Surveys in differential geometry,  565 - 623, Surv. Differ. Geom., VII, Int. Press, Somerville, MA, 2000.

Topological methods in representation theory, K. Vilonen, Documenta Mathematica, Extra Volume for ICM 1998 (1998), vol II, 595-604.

Two geometric character formulas for reductive Lie groups, W. Schmid and K. Vilonen, Journal of AMS, 11 (1998), no. 2, 799-876.

 

Geometric realization of Whittaker Functions and the Langlands Conjecture, E. Frenkel, D.Gaitsgory, D. Kazhdan, and K. Vilonen, Journal of AMS, 11 (1998), no. 2, 451-484.

 

Characteristic cycles of constructible sheaves, W. Schmid and K. Vilonen, Inventiones Math. 124 (1996), 451-502.

Perverse sheaves and quivers, S.Gelfand, R.MacPherson, and K. Vilonen, Duke Math. Journal 83 (1996), 621-643.


Links:
I was involved in running a project on the geometric Langlands program.

 


*My research has been partially supported by DARPA and the NSF.